2 1/ years ago a dr injected my nose tip with restylane. He injected in areas other than I asked and injected too much. I still have a white looking patch on nose and tip is a red purple color. (necrosis) Is there anything I can do improve the skin? Would retina help or anything else? Do I need to be careful not to scrub hard in that area?
How to Treat Damaged Skin on Nose from Restylane Injection? (photo)
Doctor Answers 4
Restylane in the nose
At this point, I would recommend you consult with a reputable plastic surgeon in your area, for further assessment. It is very difficult to determine the extent or degree of damage to your nose without seeing you in person, and it's unfortunate you weren't able to get some guidance and/or treatment sooner.
Damaged Skin on Nose From Restylane Injection
It's hard to give an opinion without clinical photos. I suggest you see a board certified plastic surgeon to identify the nature of the problem and then and then only, can you come with a treatment plan that makes sense. Do not take any premature decisions because it can make a complicated situation impossible.
Damaged Skin on Nose from Restylane
I would suggest an in-person consultation with a board-certified dermatologist or plastic surgeon. Even though the injection was done 2.5 years ago, there are still issues to address, clearly. Retin A isn't going to be a viable solution, so please visit a physician.
You might also like...
How to Treat Damaged Skin on Nose from Restylane Injection?
I'm sorry to hear about your issue. The photo shows skin, on the nose, that appears to be vascularlly compromised. You should see an experienced Dermatologist and or Rhinoplasty expert to assess the skin. The white below the skin is the Restylane that will eventually dissolve on its own and yes, you should IMHO treat the skin very gently.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.